# SDR DALA2020092403169

- Difficulty date: September 21, 2020
- Submitted: September 27, 2020
- Operation: Air carrier
- Aircraft: N865DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31976
- Aircraft time: 13,078 hours, 4,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RT AFT OVERWING EXIT ACCENT LIGHT FLICKERING.  REMOVED & INSTALLED RT AFT OVERWING LED ASSY, PER AMM B737 33-21.  PERFORMED PHASE 2 DATA LOAD.  OPS CHECK GOOD.
